Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some arithmetic means connected with Fourier series


Author: L. S. Bosanquet
Journal: Trans. Amer. Math. Soc. 39 (1936), 189-204
MSC: Primary 42A24
DOI: https://doi.org/10.1090/S0002-9947-1936-1501841-5
MathSciNet review: 1501841
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. F. Andersen, Studier over Cesàro's Summabilitetsmetode. Copenhagen, 1921.
  • [2] L. S. Bosanquet, On Abel's integral equation and fractional integrals. Proceedings of the London Mathematical Society, (2), vol. 31 (1930), pp. 135-143.
  • [3] -On the summability of Fourier series. Proceedings of the London Mathematical Society, (2), vol. 31 (1930), pp. 144-164.
  • [4] -On strongly summable Fourier series. Journal of the London Mathematical Society, vol. 7 (1932), pp. 47-52.
  • [5] -Note on the limit of a function at a point. Journal of the London Mathematical Society, vol. 7 (1932), pp. 100-105.
  • [6] -On the Cesàro summation of Fourier series and allied series. Proceedings of the London Mathematical Society, (2), vol. 37 (1934), pp. 17-32.
  • [7] -The absolute summability (A) of Fourier series. Proceedings of the Edinburgh Mathematical Society, (2), vol. 4 (1934), pp. 12-17.
  • [8] -Some extensions of Young's criterion for the convergente of a Fourier series. Quarterly Journal of Mathematics (Oxford series), vol. 6 (1935), pp. 113-123.
  • [9] L. S. Bosanquet and A. C. Offord, A local property of Fourier series. Proceedings of the London Mathematical Society, (2), vol. 40 (1935), pp. 273-280.
  • [10] J. J. Gergen, Convergence and summability criteria for Fourier series. Quarterly Journal of Mathematics (Oxford series), vol. 1 (1930), pp. 252-275.
  • [11] G. H. Hardy and J. E. Littlewood, Solution of the Cesàro summability problem for power-series and Fourier series, Math. Z. 19 (1924), no. 1, 67–96. MR 1544641, https://doi.org/10.1007/BF01181064
  • [12] -The allied series of a Fourier series. Proceedings of the London Mathematical Society, (2), vol. 24 (1925), pp. 211-246.
  • [13] -Notes on the theory of series (VII): On Young's convergence criterion for Fourier series. Proceedings of the London Mathematical Society, (2), vol. 28 (1928), pp. 301-311.
  • [13a] -Notes on the theory of series (XVI): Two Tauberian theorems. Journal of the London Mathematical Society, vol. 6 (1931), pp. 281-286.
  • [14] E. W. Hobson, The Theory of Functions of a Real Variable. 2d edition, vol. 2, 1926.
  • [15] E. Kogbetliantz, Sur les séries absolument sommables par la méthode des moyennes arithmétiques. Bulletin des Sciences Mathématiques, (2), vol. 49 (1925), pp. 234-256.
  • [16] -Sommation des Séries et Intégrales Divergentes par les Moyennes Arithmétiques et Typiques. Mémorial des Sciences Mathématiques, vol. 51 (1931).
  • [17] J. E. Littlewood, The converse of Abel's theorem on power series. Proceedings of the London Mathematical Society, (2), vol. 9 (1910), pp. 434-448.
  • [18] R. E. A. C. Paley, On the Cesàro summability of Fourier series and allied series. Proceedings of the Cambridge Philosophical Society, vol. 26 (1930), pp. 173-203.
  • [19] S. Verblunsky, Note on the sum of oscillating series. Proceedings of the Cambridge Philosophical Society, vol. 26 (1930), pp. 152-157.
  • [20] -On the limit of a function at a point. Proceedings of the London Mathematical Society, (2), vol. 32 (1931), pp. 163-199.
  • [21] N. Wiener, A type of Tauberian theorem applying to Fourier series. Proceedings of the London Mathematical Society, (2), vol. 30 (1929), pp. 1-8.
  • [22] Norbert Wiener, Tauberian theorems, Ann. of Math. (2) 33 (1932), no. 1, 1–100. MR 1503035, https://doi.org/10.2307/1968102
  • [23] W. H. Young, On infinite integrals involving a generalization of the sine and cosine functions. Quarterly Journal of Mathematics, vol. 43 (1912), pp. 161-177.
  • [24] -On the order of magnitude of the coefficients of a Fourier series. Proceedings of the Royal Society, (A), vol. 93 (1916), pp. 42-55.
  • [25] -On the mode of approach to zero of the coefficients of a Fourier series. Proceedings of the Royal Society, (A), vol. 93 (1916), pp. 655-667.
  • [26] -On the convergence of the derived series of a Fourier series. Proceedings of the London Mathematical Society, (2), vol. 17 (1918), pp. 195-236.
  • [27] A. Zygmund, Sur un théorème de M. Gronwall. Bulletin de l'Académie Polonaise (Cracovie), (A), 1925, pp. 207-217.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A24

Retrieve articles in all journals with MSC: 42A24


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1936-1501841-5
Article copyright: © Copyright 1936 American Mathematical Society